# SDR USAASA99006

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - THE AFT EXIT EMERGENCY LIGHTS FOR SEAT 21 WERE INOPERATIVE.  MAINTENANCE REPLACED THE EXIT LIGHT BATTERY PACK.  (X)
